# SDR DALA2023071705785

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION FLOOR BEAM -Y765 LOC BTW FR64 TO FR66 IN PASSENGER CABIN. CORRECTIVE ACTION: APPLIED PROTECTIVE TREATMENT ON HOLES OF NEW FLOOR BEAM-Y765 AS PER A319 SRM 51-21-11 AND A319 SRM 51-23-11. (2866300)
